Publications

123 entries « 2 of 3 »

1996

Imrich, Wilfried ; žerovnik, Janez

On the weak reconstruction of Cartesian-product graphs Journal Article

Discrete Math., 150 (1-3), pp. 167–178, 1996, (Selected papers in honour of Paul Erd{H{o}}s on the occasion of his 80th birthday (Keszthely, 1993)).

Links | BibTeX

Bonnington, Paul C; Imrich, Wilfried ; Seifter, Norbert

Geodesics in transitive graphs Journal Article

J. Combin. Theory Ser. B, 67 (1), pp. 12–33, 1996.

Links | BibTeX

Imrich, Wilfried ; Klavžar, Sandi

On the complexity of recognizing {H}amming graphs and related classes of graphs Journal Article

European J. Combin., 17 (2-3), pp. 209–221, 1996, (Discrete metric spaces (Bielefeld, 1994)).

Links | BibTeX

1995

Imrich, Wilfried ; Klavžar, Sandi ; Vesel, Aleksander

Recognizing halved cubes in a constant time per edge Journal Article

European J. Combin., 16 (6), pp. 617–621, 1995.

Links | BibTeX

Bonnington, Paul C; Imrich, Wilfried ; Watkins, Mark E

Separating double rays in locally finite planar graphs Journal Article

Discrete Math., 145 (1-3), pp. 61–72, 1995.

Links | BibTeX

1994

Imrich, Wilfried ; žerovnik, Janez

Factoring Cartesian-product graphs Journal Article

J. Graph Theory, 18 (6), pp. 557–567, 1994.

BibTeX

Imrich, Wilfried ; Müller, Thomas

On {H}owson's theorem Journal Article

Arch. Math. (Basel), 62 (3), pp. 193–198, 1994.

Links | BibTeX

1993

Imrich, Wilfried ; Sauer, Norbert ; Woess, Wolfgang

The average size of nonsingular sets in a graph Incollection

Finite and infinite combinatorics in sets and logic ({B}anff, {AB}, 1991), 411 , pp. 199–205, Kluwer Acad. Publ., Dordrecht, 1993.

BibTeX

Imrich, W; Klavžar, S

A simple O(mn) algorithm for recognizing Hamming graphs Journal Article

Bull. Inst. Combin. Appl., 9 , pp. 45–56, 1993.

BibTeX

1992

Aurenhammer, F; Hagauer, J; Imrich, W

Cartesian graph factorization at logarithmic cost per edge Journal Article

Comput. Complexity, 2 (4), pp. 331–349, 1992.

Links | BibTeX

Imrich, W; Klavžar, S

Retracts of strong products of graphs Journal Article

Discrete Math., 109 (1-3), pp. 147–154, 1992, (Algebraic graph theory (Leibnitz, 1989)).

Links | BibTeX

Imrich, Wilfried ; Nešet{v{r}}il, Jaroslav

Simple tournaments and sharply transitive groups Journal Article

Discrete Math., 108 (1-3), pp. 159–165, 1992, (Topological, algebraical and combinatorial structures. Frol{'{i}}k's memorial volume).

Links | BibTeX

1991

Imrich, W; Seifter, N

A survey on graphs with polynomial growth Journal Article

Discrete Math., 95 (1-3), pp. 101–117, 1991, (Directions in infinite graph theory and combinatorics (Cambridge, 1989)).

Links | BibTeX

Imrich, Wilfried ; Pultr, Aleš

Classification of tensor products of symmetric graphs Journal Article

Comment. Math. Univ. Carolin., 32 (2), pp. 315–322, 1991.

BibTeX

1990

Imrich, W; Krsti{'c}, S; Turner, E C

On the rank of fixed point sets of automorphisms of free groups Incollection

Cycles and rays ({M}ontreal, {PQ}, 1987), 301 , pp. 113–122, Kluwer Acad. Publ., Dordrecht, 1990.

BibTeX

Imrich, W; Turner, E C

Fixed subsets of homomorphisms of free groups Incollection

Topology and combinatorial group theory ({H}anover, {NH}, 1986/1987; {E}nfield, {NH}, 1988), 1440 , pp. 130–147, Springer, Berlin, 1990.

Links | BibTeX

Imrich, W; Sabidussi, G

Focality and graph isomorphism Journal Article

Discrete Math., 81 (3), pp. 237–245, 1990.

Links | BibTeX

1989

Imrich, Wilfried

Embedding graphs into Cartesian products Incollection

Graph theory and its applications: {E}ast and {W}est ({J}inan, 1986), 576 , pp. 266–274, New York Acad. Sci., New York, 1989.

BibTeX

Godsil, Chris D; Imrich, Wilfried ; Seifter, Norbert ; Watkins, Mark E; Woess, Wolfgang

A note on bounded automorphisms of infinite graphs Journal Article

Graphs Combin., 5 (4), pp. 333–338, 1989.

Links | BibTeX

Imrich, W; Turner, E C

Endomorphisms of free groups and their fixed points Journal Article

Math. Proc. Cambridge Philos. Soc., 105 (3), pp. 421–422, 1989.

Links | BibTeX

Imrich, W; Seifter, N

A note on the growth of transitive graphs Inproceedings

Proceedings of the {O}berwolfach {M}eeting ``{K}ombinatorik'' (1986), pp. 111–117, 1989.

Links | BibTeX

1987

Imrich, W; Seifter, N

On groups of nonplanar, locally finite graphs of finite genus Journal Article

Glas. Mat. Ser. III, 22(42) (2), pp. 295–300, 1987.

BibTeX

Godsil, Chris D; Imrich, Wilfried

Embedding graphs in Cayley graphs Journal Article

Graphs Combin., 3 (1), pp. 39–43, 1987.

Links | BibTeX

Imrich, Wilfried ; Seifter, Norbert

A bound for groups of linear growth Journal Article

Arch. Math. (Basel), 48 (2), pp. 100–104, 1987.

Links | BibTeX

1986

Imrich, W; Seifter, N

Automorphism groups of nonplanar, infinite graphs of finite genus Incollection

Graph theory ({D}ubrovnik, 1985), pp. 115–123, Univ. Novi Sad, Novi Sad, 1986.

BibTeX

Burns, R G; Imrich, Wilfried ; Servatius, Brigitte

Remarks on the intersection of finitely generated subgroups of a free group Journal Article

Canad. Math. Bull., 29 (2), pp. 204–207, 1986.

Links | BibTeX

1985

Imrich, Wilfried ; Kalinowski, Rafa{l}

Periodic points of continuous mappings of trees Incollection

Cycles in graphs ({B}urnaby, {B}.{C}., 1982), 115 , pp. 447–460, North-Holland, Amsterdam, 1985.

Links | BibTeX

Imrich, Wilfried

Periodic points of small periods of continuous mappings of trees Incollection

Cycles in graphs ({B}urnaby, {B}.{C}., 1982), 115 , pp. 443–446, North-Holland, Amsterdam, 1985.

Links | BibTeX

1984

Imrich, Wilfried

On automorphisms of graphs with forbidden subgraphs Incollection

Convexity and graph theory ({J}erusalem, 1981), 87 , pp. 183–188, North-Holland, Amsterdam, 1984.

Links | BibTeX

Imrich, Wilfried

Grushko's theorem Journal Article

Arch. Math. (Basel), 43 (5), pp. 385–387, 1984.

Links | BibTeX

Imrich, Wilfried ; Sim{~o}es-Pereira, J M S; Zamfirescu, Christina M

On optimal embeddings of metrics in graphs Journal Article

J. Combin. Theory Ser. B, 36 (1), pp. 1–15, 1984.

Links | BibTeX

Imrich, Wilfried

Explicit construction of regular graphs without small cycles Journal Article

Combinatorica, 4 (1), pp. 53–59, 1984.

Links | BibTeX

1983

Imrich, Wilfried ; Schwarz, Gabriele

Trees and length functions on groups Incollection

Combinatorial mathematics ({M}arseille-{L}uminy, 1981), 75 , pp. 347–359, North-Holland, Amsterdam, 1983.

BibTeX

1979

Fleischner, Herbert ; Imrich, Wilfried

Transitive planar graphs Journal Article

Math. Slovaca, 29 (2), pp. 97–106, 1979.

BibTeX

Babai, L; Imrich, W

Tournaments with given regular group Journal Article

Aequationes Math., 19 (2-3), pp. 232–244, 1979.

Links | BibTeX

Godsil, C; Imrich, W; Razen, R

On the number of subgroups of given index in the modular group Journal Article

Monatsh. Math., 87 (4), pp. 273–280, 1979.

Links | BibTeX

Imrich, Wilfried

On the connectivity of Cayley graphs Journal Article

J. Combin. Theory Ser. B, 26 (3), pp. 323–326, 1979.

Links | BibTeX

1978

Imrich, W

Graphical regular representations of groups of odd order Incollection

Combinatorics ({P}roc. {F}ifth {H}ungarian {C}olloq., {K}eszthely, 1976), {V}ol. {II}, 18 , pp. 611–621, North-Holland, Amsterdam, 1978.

BibTeX

1977

Imrich, Wilfried

On metric properties of tree-like spaces Incollection

Contributions to graph theory and its applications ({I}nternat. {C}olloq., {O}berhof, 1977) ({G}erman), pp. 129–156, Tech. Hochschule Ilmenau, Ilmenau, 1977.

BibTeX

Imrich, Wilfried

Subgroup theorems and graphs Incollection

Combinatorial mathematics, {V} ({P}roc. {F}ifth {A}ustral. {C}onf., {R}oy. {M}elbourne {I}nst. {T}ech., {M}elbourne, 1976), pp. 1–27. Lecture Notes in Math., Vol. 622, Springer, Berlin, 1977.

BibTeX

Imrich, Wilfried

On finitely generated subgroups of free groups Journal Article

Arch. Math. (Basel), 28 (1), pp. 21–24, 1977.

BibTeX

1976

Imrich, W; Watkins, M E

On automorphism groups of Cayley graphs Journal Article

Period. Math. Hungar., 7 (3-4), pp. 243–258, 1976.

BibTeX

1975

Imrich, Wilfried ; Izbicki, Herbert

Associative products of graphs Journal Article

Monatsh. Math., 80 (4), pp. 277–281, 1975.

BibTeX

Imrich, Wilfried

On graphs with regular groups Journal Article

J. Combinatorial Theory Ser. B, 19 (2), pp. 174–180, 1975.

BibTeX

Imrich, Wilfried

On Whitney's theorem on the unique embeddability of 3-connected planar graphs Incollection

Recent advances in graph theory ({P}roc. {S}econd {C}zechoslovak {S}ympos., {P}rague, 1974), pp. 303–306. (loose errata), Academia, Prague, 1975.

BibTeX

Imrich, W

On graphical regular representations of groups Incollection

Infinite and finite sets ({C}olloq., {K}eszthely, 1973; dedicated to {P}. {E}rd{H o}s on his 60th birthday), {V}ol. {II}, pp. 905–925. Colloq. Math. Soc. J'anos Boly, North-Holland, Amsterdam, 1975.

BibTeX

Imrich, Wilfried ; Schnitzer, Franz

Eine Charakterisierung konvexer Mengen Journal Article

Arch. Math. (Basel), 26 , pp. 322–326, 1975.

BibTeX

Babai, L; Imrich, W

Sense preserving groups of polyhedral graphs Journal Article

Monatsh. Math., 79 , pp. 1–2, 1975.

BibTeX

1974

Imrich, Wilfried ; Watkins, Mark E

On graphical regular representations of cyclic extensions of groups Journal Article

Pacific J. Math., 55 , pp. 461–477, 1974.

BibTeX

Babai, L; Imrich, W; Lov{'a}sz, L

Finite homeomorphism groups of the {$2$}-sphere Incollection

Topics in topology ({P}roc. {C}olloq., {K}eszthely, 1972), pp. 61–75. Colloq. Math. Soc. J'anos Bolyai, North-Holland, Amsterdam, 1974.

BibTeX

123 entries « 2 of 3 »